A class of counterexamples to the Cancellation Problem for arbitrary rings

Volume 76 / 2001

Arno van den Essen, Peter van Rossum Annales Polonici Mathematici 76 (2001), 89-93 MSC: 14R10, 13B25. DOI: 10.4064/ap76-1-8

Abstract

We present a class of counterexamples to the Cancellation Problem over arbitrary commutative rings, using non-free stably free modules and locally nilpotent derivations.

Authors

  • Arno van den EssenDepartment of Mathematics
    University of Nijmegen
    Toernooiveld 1
    6525 ED Nijmegen, The Netherlands
    e-mail
  • Peter van RossumDepartment of Mathematics
    University of Nijmegen
    Toernooiveld 1
    6525 ED Nijmegen
    The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image